# SDR ASAA11510591

- Difficulty date: October 26, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 14,250 hours, 4,606 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 9905
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,764 hours, 5,862 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AT FL300.  DUCT PRESSURE SPLIT.  AT CRUISE 350  EACH CLIMB WOULD GIVE ANOTHER SPLIT GREATER THAN 20 PSI.  ON DEFERRAL.
